# SDR RU3A20170628014

- Difficulty date: June 28, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 15,584 hours, 8,266 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL ILLUMINATED IN FLIGHT.  EVA TUBE WAS FOUND TO BE DISCONNECTED.  SECURED THE EVA TUBE WITH NO FURTHER ACTIONS REQUIRED.
